# SDR YENA2025070800712

- Difficulty date: July 7, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10446
- Aircraft time: 14,836 hours, 2,200 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Bracket
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1621, LHR-BOS. (ETOPS) "#2 ENG FAN AIR SUPPORT BRACKET HAS ELONGATED HOLE AND WORN BEARING; REPLACED #2 ENG FAN AIR SUPPORT BRACKET REF AMM CHPT 36-11-00."
